# SDR MALA954676

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3485 - DURING THE TAKEOFF ROLL IN DTW, THE LEFT ENGINE WAS SLOW TO MAKE STANDARD POWER.  AFTER V, POWER DROPPED TO 80 PERCENT.  WHEN SPEEDS WERE BROUGHT BACK TO 100 PERCENT ON THE LEFT ENGINE, THE TORQUE JUMPED TO 105 PERCENT AND THE BYPASS LIGHT CAME ON.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE ADJUSTED THE LEFT ENGINES SCREW X TO RELIEVE OVERSPEED GOVERNOR INTERFERENCE IAW FAC MM 71-00-30.  (M)
